# SDR EIAA970188

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 69B06712X
- Condition: Cracked
- Location: Wing/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YSSY - WING TO BODY FAIRING DAMAGED BEHIND RIGHT BODY GEAR FROM NR 5 TIRE TREAD SEPARATION.  REPAIRED AS PER SRM 53-50-02.  PERMANENT REPAIR NEXT A CHECK 8/18/97.  (M)
